# SDR DALA2017101007427

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 51,106 hours, 6,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN M CHECK, THE SEAT TRACK WAS FOUND CORRODED AT FRAME 74, YC1.  REPLACED THE SEAT TRACK IAW SRM 51-42-11 AND  DRAWING F53478007.
